# SDR AALA20070944

- Difficulty date: May 25, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N405A
- Make and model: Doug DC-9-82
- Aircraft serial: 49316
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Part serial: 20758
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT FORWARD CABIN INOPERATIVE.  REPLACED BATTERY PACK AT B5 33 FOR EMERGENCY LIGHT AT FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
